Skip to content

    Announcements

    Exciting News for WebMD Members!

    We've been busy behind the scenes building new message boards for you. You'll have new and easier ways to find messages, connect with others, and share your stories.

    And, this will all be available on your smartphone or other mobile device!

    What Do You Need to Do?

    The message board you're used to will be closing in the coming weeks. While many of your boards will be making the move to our new home, your posts will not. Want to keep a discussion going? Save posts you want to continue (this includes your member profile story), so that you can re-post them in the new message boards.

    Keep an eye here and on your email inbox, we'll be back in touch soon to give you all the information you need!


    Yours in health,
    WebMD Message Boards Management

    pregnancy after tubal and ablasion
    avatar
    caralynnda posted:
    I had a tubal 17 years ago with the birth of my last child. I had an endometrial ablasion in 2003 due to heavy periods. I did not have any more periods after that until about a year ago when I started spotting irregulary. My doctor confirmed that this was just a period and that my body had rebuilt itself or healed itself considerably. These periods are not in any way regular though,they come and go without any type of monthly regularity. However, today, I feel small "flutterings" in my stomach that feel just like it did when I first started feeling my othr children move around when I was pregnant with them. I cannot think of anything else that would feel like that except maybe gas, and Ive ruled that out. What are the chances of me becoming prgnant after these procedures? What could be the cause of these "flutterings" that Im feeling?
    Reply


    Spotlight: Member Stories

    All girl games on our sites at kiz oyunlari , If you are hungry yemek oyunlari , you like oyunlar1 games, if your clothes old you look giydirm...More

    Helpful Tips

    Just curious.
    Hello, this is my first post on here. I'm really just wondering what your thoughts are on this. My DH and I are currently TTC, I have a ... More
    Was this Helpful?
    1 of 2 found this helpful

    Report Problems With Your Medications to the FDA

    FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.